# SDR AWXA200700486

- Difficulty date: March 14, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 697818821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED FRAME, BS 294.5, S10L - S11L.  REPAIRED FRAME, BS 294.5, S10L - S11L  IAW AWA ER 03-5312-07093-SS5.
